Katalog GES



PFAFFIAN PRESENTATIONS OF ELLIPTIC NORMAL CURVES

We investigate certain alternating matrices of linear forms whose Pfaffians generate the homogeneous ideal of an elliptic normal curve, or one of its higher secant varieties. Full description

1st Person: FISHER, TOM
Source: in Transactions of the American Mathematical Society Vol. 362, No. 5 (2010), p. 2525-2540
More Articles
Type of Publication: Article
Language: English
Published: 2010
Keywords: research-article
Online: Volltext
  Search for full text

Online

Volltext

Similar Items

Cannot find similar records

Library Services

Search Options

Quick links

Orientation